# SDR ASAA2013052895307

- Difficulty date: May 28, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813123
- Condition: Gouged
- Location: Bs 480-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK, BS 480-520, RBL 45 HAS GOUGES. BLENDED AFFECTED AREAS OF SEAT TRACK.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A1, FIG 101 DETAIL VI.  REMOVED AND FABRICATED AND REPLACED SEAT TRACK IAW SRM 51-40-02-0G0, PARA D, SRM 51-40-05-0G0, FIG 2, DETAIL 1 AND ASA 400-53EA-04953.
